MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-979499

Медицинская библиотека · Pharmacopsychiatry · 1997

Paroxetine and galactorrhea.

Bonin B, Vandel P, Sechter D, Bizouard P

Клинический случайСтатьяПеревод в очереди

Аннотация

The authors report a case of galactorrhea following antidepressant treatment where paroxetine might be responsible. Paroxetine is a selective serotonergic reuptake inhibitor (SSRI). Galactorrhea occasionally is a dopamine-mediated side effect observed with neuroleptic drugs. However, the ability to produce extrapyramidal side effects is known for tricyclic as well as for SSRIs. Thus the potential of SSRIs to induce dopamine-dependent side effects is a clinical reality and it was not surprising to observe galactorrhea due to paroxetine. However, in a review of the literature no reported cases of galactorrhea associated with paroxetine were found.

Для цитирования: Bonin B, Vandel P, Sechter D, Bizouard P. Paroxetine and galactorrhea.. Pharmacopsychiatry. 1997. DOI: 10.1055/s-2007-979499.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.